Optimal curve fitting with piecewise linear functions

    Research output: Contribution to journalArticle

    57 Citations (Scopus)

    Abstract

    A method is described for determining an optimal straight-line segment approximation to specified functions for constrained and unconstrained endpoints. Algorithms employed for obtaining computer solutions are described together with applications to some specific functions.

    Original languageEnglish
    Pages (from-to)59-67
    Number of pages9
    JournalIEEE Transactions on Computers
    VolumeC-20
    Issue number1
    DOIs
    Publication statusPublished - 1 Jan 1971

    Fingerprint Dive into the research topics of 'Optimal curve fitting with piecewise linear functions'. Together they form a unique fingerprint.

    Cite this